JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 96
On the Weighted Ostrowski Inequality

    Authors: Neil S. Barnett, Sever S. Dragomir,  
    Keywords: Ostrowski inequality, Integral inequalities, Absolutely continuous functions.  
    Date Received: 14/05/07  
    Date Accepted: 30/09/07  
    Subject Codes:

26D15, 26D10.

    Editors: Baburao G. Pachpatte,  

On utilising an identity from [5], some weighted Ostrowski type inequalities are established.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login